Hi, in need of some assistance. Very healthy and active, Male mid 40's. Avid runner and exercise freak, do not smoke, drink socially, eating habits are gears towards the healthy side. Two years ago came down with a plethora of symptoms, chronic shoulder, neck chest pain, shortness of breath after climbing stairs, low to high grade fevers headaches night sweats heart palpitations. These array of symptoms have hit me 3 to 4 times over the past two years, my doctor (cardiologists) chalks it up to a MVP (mitral valve pro-lapse), the symptoms usually run their course and other then non exercise and any social activity, they have not been all that debilitating, that is until a week ago. I was hit with such severe upper body joint pain, high grade fever, serious night sweats headache, unable to walk up a flight of stairs, my doctors had sent me for a series of tests, many blood and cultures tests (of which I have not received results) I also went to see an infectious disease doctor who immediately put me on IV drips for Antibiotics over seven days straight, I am currently on day 5 and feeling somewhat better, but a long way from where I was, the problem being is lack of communication coming from either doctors, at this point something has to have turned up, and I am losing patience, it is not fun being sick and where as it has only been a week, it has been a very long week, one lacking in major sleep I seem to have developed a dry hacking cough along the way - has anyone suffered from similar symptoms, perhaps and can offer some sound advice in which direction I should go in pursuing in finding a specialist who can treat me directly instead of the current doctors who I am not feeling all that confident with. - anything offered would be greatly appreciated - thanks!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?